• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Shortsightedness/Myopia with Steroid

I've just recently tapered off prednisolone 10mg for 1 month. I noticed my vision is worse compared to how it was before. I just realised everytime I am on a steroid period, my vision tends to get really bad and as I taper off steroid, the vision gets better but not as good as it was before starting the course.

I am not sure if it is all in my head. I am already extremely nearsighted and steroids only make my life more miserable. Does anyone experience something similar to me? Should there be anything I should be concerned about as my eye doctor noticed increased pressure in just one eye.
 
The exact same thing happens to me when I am on prednisone. You are definitely not imagining it. When I put on my glasses for the first time after being in the hospital for a week and on 60 mg IV solumedrol every day I felt like had on someone else’s glasses. Same thing happened the next time. It’s definitely crustrating. And my vision in general is (even when properly corrected) just isn’t as good as it used to be.
 
Top